# SDR 7C7A2018051410424

- Difficulty date: May 9, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85310045
- Condition: Dented
- Location: Zone 100
- Part time: 28,986 hours, 32,933 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN PANEL DENTED BETWEEN 97 - FPB AND STIFFENERS 9P - 10P.  REPAIRED IAW RD 8-53-15705 AND ECO 008.53-18.30.
